# SDR ASOA2015092413827

- Difficulty date: September 24, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 28,554 hours, 20,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

12CD LOWER EXIT SIGN HAD ONE BULB BURNED OUT.  R & R THE BULB IAW AMM 33-51-05.  OPS CHECKED GOOD.
